Facebook Pixel

Question about period and BC pill?

By September 12, 2016 - 8:50am
Rate This

I am on the pill (Gynera brand) and I normally take it faithfully every day. I study overseas, and I just came back for the new semester about a month ago. The friday before I left home, my boyfriend and I messed around. we didn't have sex, but he was wearing a condom and he was inserting himself between my crossed thighs,but not in the vaginal area, and he came. however he guarantees that the condom didn't split/tear and just in case, I still wiped the area with a paper napkin. I was near the end of my pill pack (it ended the saturday/day afterwards this).

I got my 'period' (withdrawal bleeding) on the Tuesday afterwards (when I had already come back to uni) and it was as normal. I had been slightly paranoid that maybe i could have gotten pregnant from what we did, but when it came, I calmed down. I then started the next pill pack on the following Sunday, and I've been good with taking it. There was only one time this last week (week 3 of the pack) that I forgot to take one, so I took two the next day. However the very last pill of the pack was missing. I think it may have fallen out or gotten lost in my bag, and I didn't find it, so I've ended up taking one pill less on this set of pill (20 instead of the usual 21). Normally the pack finishes on a Saturday and I get my period on the following Tuesday, but this time I took the last pill on Friday (because one was lost) , so should I expect the period on the Monday?

I'm also still paranoid that there is some chance of pregnancy from what we did, especially because he came, even though I am on the pill and he was wearing a condom, and that maybe it was a 'fluke' that I got my withdrawal bleeding (because I was so close to the end of the pack, that the period would have come anyway). I am normally very good with taking my pills, but I am paranoid because this last pack I forgot one day and I lost another pill. Should I expect my period as normal? Is there any risk of pregnancy from what we did? Since my period came last time, it should come again, right?

Thank you!

Add a Comment3 Comments


Hello RK,

Welcome again to the EmpowHER community. Let me begin by putting your mind at ease. There was never a risk of becoming pregnant.

The withdrawal bleeding may start today or tomorrow. There is nothing to worry about. One less active pill will cause the hormone levels to drop slightly earlier and thus trigger the withdrawal bleeding. At this point, protection against becoming pregnant is not an issue for you if you have not been sexually active at this time.

Wishing you a good semester,

September 12, 2016 - 9:02am
(reply to Maryann Gromisch RN)

Hi Maryann, thank you for replying! I sent you a private message, could you take a look if possible please? Thank you! :)

September 12, 2016 - 7:47pm
Guide (reply to RK)

Hello RK,

I have looked at your private message and replied.


September 13, 2016 - 8:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!